# SDR USAA980208

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 460
- Part time: 40,455 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CRACKED .5 INCH LONG STATION 460, STRINGER 20L TO 22L FRAME.  REPLACED FRAME SECTION, REPAIRED PER SRM 51-40-3, BOEING DRW 69C36696, EO 5387G271.  (M)
